# SDR FDEA201402030250

- Difficulty date: February 3, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON INBD SKIN IS CORRODED AT LOWER SPAR FWD OF MID BULKHEAD FITTING.  MINOR REPAIR.
